# SDR CA110328002

- Difficulty date: March 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 8,298 hours
- Engine: Pwa JT15D4
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 99120389
- Condition: Failed
- Location: Cooling Fan
- Component: Starter Gen
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW HAD RT GENERATOR FAILURE IN CRUISE.  RESET ONCE GENERATOR CAME BACK ON LINE.  LATER GENERATOR FAILURE OCCURRED AGAIN FOLLOWED BY ENGINE ROLL BACK TO IDLE.  CREW HAD NOTICED SLIGHT VIBRATION PRIOR TO INITIAL GENERATOR FAILURE.  MAINTENANCE ARE TROUBLSHOOTING.
